# SDR DHL2003747513

- Difficulty date: May 12, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 54,720 hours, 29,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT WHEEL WELL BS 870 AND KEEL BEAM, VERTICAL STIFFENER IS CRACKED.  RUNNING FROM UNDERNEATH REINFORCE PLATE.  REMOVED PNEUMATIC DUCTS RT A/C BAY AT FLOW MULTIPLIER IAW B-727 SRM 36-00-01.  REMOVED STIFFENER DAMAGED IAW B-727 SRM 51-30-2, DRILLING NEW ANGLE P/N 65-18636-378 PO 312626 IAW B-727 SRM 51-30-5.  TREATED AND PRIMED NEW HOLES IAW B-727 SRM 51-10-2.  INSTALLED NEW ANGLE IAW B-727 SRM 51-30-2.  REINSTALLED PNEUMATIC DUCTS RT A/C BAY AT FLOW MULTIPLIER IAW B-727 MM 36-00-01.  LEAK CHECK FOUND NORMAL IAW B-727 MM 21-51-0 AND 36-00-01.
